MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM IN SITU ROD BENDER RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE XIA 3 TITANIUM IN SITU ROD BENDER RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48237011R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; point of in-situ rod bender broke off.Replacement was not necessary and the case was not delayed.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The device was confirmed to have the tip deformed during implantation.Manufacturing files were reviewed and no anomalies were found.The instrument was found to be approximately 11 years old.The probable root cause is normal wear based on the age of the instrument.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM IN SITU ROD BENDER RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5964927
Report Number0009617544-2016-00368
Device Sequence Number85101
Product Code LXH
UDI-Device Identifier07613327276633
UDI-Public(01)07613327276633
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48237011R
Device Lot Number071225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/20/2016
Supplement Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1